# SDR SWAA021792

- Difficulty date: August 10, 2002
- Submitted: August 14, 2002
- Operation: Air carrier
- Aircraft: N687SW
- Make and model: Boeing 737-3Q8
- Aircraft serial: 23388
- Aircraft time: 50,445 hours, 39,463 cycles
- System (JASC): 5314 · Fuselage Main, Keel
- Part: Stiffener
- Part number: BAC1503
- Condition: Cracked
- Location: Lt Mlg W/W
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED PM CHECK, FOUND VERTICAL STIFFENER CRACKED AT BS 663.75, LBL 4.  REPAIRED STIFFENER PER SWA EA.
